# SDR AWXA200500159

- Difficulty date: January 12, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 55,556 hours, 39,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69265553
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/4 INCH CRACK WAS FOUND IN CLIP AT STR 16 LT BETWEEN BS 348 AND BS 351.  MAINTENANCE REMOVED CRACKED CLIP AT STR 16 LT BETWEEN BS 348 AND BS 351 FABRICATED A NEW REPLACEMENT CLIP; INSTALLED REPAIR PART IAW ER 03-5300-05028-ES3.
